ixc123

Member
  • Content count

    6
  • Joined

  • Last visited


Community Reputation

1 Neutral

About ixc123

Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
It's working
on 18/11/2013
I was taking NOVIAL last year, (not for acne). My skin was clear in a month. but I didn't know it was because of the pill. Then I stopped taking them because it caused me migraine. This year I had the worst break out of my life, because I'm about to finish my career and I'm very stressed (stress = high androgen levels). So, I decided to take a low dose pill. "Yasmin". I have been on it for 2 weeks and my skin is getting better. For experience I know my acne it's hormonal, (hereditary) my sister had acne and as soon she started to take birth pills, her skin cleared up. So I suggest you, you must not take the pill at least you know your acne is essentially hormonal. It can causes you some issues.<br/>I will post later to keep you informed :)